Side Effects of Masturbation

Jun

7

2014

I have problem of weak erection and late sexual arousal due to masturbation. I have quit it for some time but still it is taking time to recover. Could you please suggest which medicine will suit me and also if it has any side effects? I live in Saudi, can I get your recommended medicine from here?

In: Erectile Dysfunction Asked By: [2 Grey Star Level]
Answer #1

Take NF Cure + Shilajit for 2-3 months. You need to buy this from our website only. We provide free shipping worldwide.

Dose: 1-1 capsule each twice a day with milk or water after meal.

Answers Answered By: ayurvedresearch [2686 Orange Star Level]

Answer this Question

You must be Logged In to post an Answer.

Not a member yet? Sign Up Now »

 Herbal Supplements and Products
ED Pills PE Pills Shilajit Safed Musli Mast Mood Oil
Erectile Dysfunction Nocturnal Emission/ Nightfall Shilajit Libido Safed Musli Aphrodisiac Erection Oil
Female Libido Enhancer Stherb Lady Secret Herbal Hair Oil Arthritis Supplement Pain Relief Oil
Female Libido Enhancer Vaginal Tightening Cream Herbal Hair Oil Arthritis Joint Pain Arthritis Relief Oil
Diabetes Supplement Weight Loss Pills Cellulite Cream Stherb Butea Superba Gel Butea Superba Capsule
Diabetes / Glycosuria Weight Loss Pills Cellulite Cream Erection Gel Premature Ejaculation